MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number 385163
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the date received by manufacturer has been used for this field.Medical device expiration date: unknown device manufacture date: unknown.Bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using the bd q-syte¿ needle-free connector chemo leaked on the patient's hand.The following information was provided by the initial reporter, translated from (b)(6) to english: the customer mentioned that meanwhile, they have received a second notification for the identical reference (b)(4) negative consequences for the patient, chemo ended up on the patient's hand.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using the bd q-syte¿ needle-free connector chemo leaked on the patient's hand.The following information was provided by the initial reporter, translated from dutch to english: the customer mentioned that meanwhile, they have received a second notification for the identical reference (b)(4): negative consequences for the patient, chemo ended up on the patient's hand.

Brand Name
BD Q-SYTE¿ NEEDLE-FREE CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15191017
Report Number9610847-2022-00294
Device Sequence Number12148182
Product Code FPA
UDI-Device Identifier50382903851633
UDI-Public50382903851633
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number385163
Device Catalogue Number385163
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown